# SDR REXA2019122611770

- Difficulty date: December 11, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 28,468 hours, 19,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318259
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE MID CAP ANGLE, BS 310 TO 349,  LBL 41 AT THE MAIN ENTRANCE DOOR LOWER SILL, FWD WET AREA.  THE CAP ANGLE WAS REPLACED IAW SRM 51-41-02-001-001-A01 PAR.6, A.
